# SDR CA130808006

- Difficulty date: August 7, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Airbus A320-211
- Aircraft time: 70,473 hours
- Engine: Cfmint CFM565A1
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Check Valve
- Condition: Cracked
- Location: Pneumatic Sys
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING ROUTINE "C" CHECK MAINTENANCE, THE APU BLEED CHECK VALVE WAS FOUND TO HAVE A 1" CRACK IN THE FLAPPER NEAR THE HINGE LINE.  THE CRACK WAS VERIFIED BY DYE PENETRANT INSPECTION.  THE CHECK VALVE WAS REPLACED.
